Mathematical model for the peristaltic flow of nanofluid through eccentric tubes comprising porous medium

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
2190-5517
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Mathematical model for the peristaltic flow of nanofluid through eccentric tubes comprising porous medium ; volume:4 ; number:6 ; day:6 ; month:7 ; year:2013 ; pages:733-743 ; date:8.2014
Applied nanoscience ; 4, Heft 6 (6.7.2013), 733-743, 8.2014

Creator
Nadeem, S.
Contributor
Riaz, Arshad
Ellahi, R.
Akbar, Noreen Sher
SpringerLink (Online service)

DOI
10.1007/s13204-013-0249-2
URN
urn:nbn:de:1111-2016052025009
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:02 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Nadeem, S.
  • Riaz, Arshad
  • Ellahi, R.
  • Akbar, Noreen Sher
  • SpringerLink (Online service)

Other Objects (12)